Author Index

A

  • Abbasi, Parisa Sinc-Integral method to solve the linear Schrodinger equation [Volume 1, Issue 1, 2020, Pages 43-50]
  • Abbasi Shureshjani, Roohollah A developed Best-Worst method to solve multi-criteria decision-making problems under intuitionistic fuzzy environments [Volume 1, Issue 4, 2021, Pages 43-55]
  • Adebisi, Ajimot Folasade Application of Chebyshev polynomial basis function on the solution of Volterra integro-differential equations using Galerkin method [(Articles in Press)]
  • Afshari, Hojjat Tripled fixed point results via fractional differential equations [Volume 1, Issue 1, 2020, Pages 9-15]
  • Aleomraninjad, Seyed Mohammad Ali Sinc-Integral method to solve the linear Schrodinger equation [Volume 1, Issue 1, 2020, Pages 43-50]
  • Amelsakhi, Masoud Computational modelling of energy pile systems [Volume 1, Issue 2, 2021, Pages 48-60]
  • Analoei, Ebrahim Coupled fixed point results for mappings without mixed monotone property in partially ordered G-metric spaces [Volume 1, Issue 1, 2020, Pages 16-24]
  • Arabyani, Homayoon Some results on schur multiplier of pairs of groups [Volume 1, Issue 4, 2021, Pages 22-26]

B

  • Babaei, Afshin A numerical approach to solve the stochastic Allen-Cahn equation of fractional order [(Articles in Press)]
  • Babayar-Razlighi, Bahman Legendre wavelets technique for special Initial-Value problem for the quarter plain of heat transfer [Volume 1, Issue 1, 2020, Pages 1-8]
  • Banihashemi, Seddigheh A numerical approach to solve the stochastic Allen-Cahn equation of fractional order [(Articles in Press)]
  • Bohloul, Mohammad Quantum correlation in superconducting Two-Qubit systems [Volume 1, Issue 4, 2021, Pages 27-32]

D

  • Darooyi Divshali, Keivan Investigation of light nuclei in the cluster model by means of relativistic and non-relativistic systems [Volume 1, Issue 1, 2020, Pages 32-42]

E

  • Ejieji, Catherine Ngozi Mathematical modelling and vaccination acceptability analysis of COVID-19 in Nigeria [(Articles in Press)]

F

  • Farnam, Behnaz ‎Solvabiltiy for a system of boundary value problems by fixed point theory [Volume 1, Issue 2, 2021, Pages 42-47]

G

  • Gambo, Adamu Mathematical modelling and vaccination acceptability analysis of COVID-19 in Nigeria [(Articles in Press)]
  • Garshasbi, Morteza The 1-D Hermite Shepard and MLS method [Volume 1, Issue 4, 2021, Pages 33-42]
  • Ghorbani, Mehrzad Numerical solution of 3-feather rose coefficient in bivariate Schrodinger equation by rectangular FEM [Volume 1, Issue 3, 2021, Pages 23-38]
  • Ghorbani, Mehrzad The 1-D Hermite Shepard and MLS method [Volume 1, Issue 4, 2021, Pages 33-42]

I

  • Ibrahim, Mohammed Olarenwaju Mathematical modelling and vaccination acceptability analysis of COVID-19 in Nigeria [(Articles in Press)]
  • Iloanya, Anthony C Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential [Volume 1, Issue 3, 2021, Pages 1-15]

J

  • Jahanshir, Arezu Computational method for determining the bound state oscillator frequency [Volume 1, Issue 3, 2021, Pages 16-22]
  • Jamie, Malihe Numerical solution of 3-feather rose coefficient in bivariate Schrodinger equation by rectangular FEM [Volume 1, Issue 3, 2021, Pages 23-38]
  • Jeirani, Tahereh An evaluation for meaning in life by DEMATEL method [(Articles in Press)]
  • Jiryaei Sharahi, Morteza Seismic bearing capacity of strip footings adjacent to slopes using pseudo dynamic approach [Volume 1, Issue 2, 2021, Pages 17-41]

K

  • Kaabar, Mohammed K. A. A method on generation of finite level(s) in real and complex systems [(Articles in Press)]
  • Kalvandi, Vida Mittag-Leffler-Hyers-Ulam-Rassias stability of cubic functional equation [Volume 1, Issue 4, 2021, Pages 14-21]
  • Karimi, Lotfollah Hypercyclicity of adjoint of convex weighted shift and multiplication operators on Hilbert spaces [(Articles in Press)]
  • Khamseh, Elaheh Bilinear cryptography using Lie algebras from p-groups [Volume 1, Issue 2, 2021, Pages 71-77]
  • Khamseh, Elaheh The review on elliptic curves as cryptographic pairing groups [Volume 1, Issue 3, 2021, Pages 50-59]

L

  • Lyeme, Halidi Ally Mathematical modeling of the impacts of the nanoparticle in River-Aquatic system with convective cooling [Volume 1, Issue 4, 2021, Pages 1-13]

M

  • Moeini, Mitra Numerical solution of 3-feather rose coefficient in bivariate Schrodinger equation by rectangular FEM [Volume 1, Issue 3, 2021, Pages 23-38]
  • Mohebi, Sedigheh Quantum correlation in superconducting Two-Qubit systems [Volume 1, Issue 4, 2021, Pages 27-32]
  • Moradi, Sirous Coupled fixed point results for mappings without mixed monotone property in partially ordered G-metric spaces [Volume 1, Issue 1, 2020, Pages 16-24]
  • Moradipour, Mojtaba Coupled fixed point results for mappings without mixed monotone property in partially ordered G-metric spaces [Volume 1, Issue 1, 2020, Pages 16-24]
  • Morshedloo, M Investigation of light nuclei in the cluster model by means of relativistic and non-relativistic systems [Volume 1, Issue 1, 2020, Pages 32-42]
  • Mousavi, M Investigation of light nuclei in the cluster model by means of relativistic and non-relativistic systems [Volume 1, Issue 1, 2020, Pages 32-42]

N

  • Najmadi, Parvaneh Quantum correlation in superconducting Two-Qubit systems [Volume 1, Issue 4, 2021, Pages 27-32]
  • Njoku, Ifeanyi J Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential [Volume 1, Issue 3, 2021, Pages 1-15]
  • Nwokocha, Cecily O Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential [Volume 1, Issue 3, 2021, Pages 1-15]

O

  • Ojurongbe, Taiwo Adetola Application of Chebyshev polynomial basis function on the solution of Volterra integro-differential equations using Galerkin method [(Articles in Press)]
  • Okereke, Jennifer C Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential [Volume 1, Issue 3, 2021, Pages 1-15]
  • Okunlola, Kazeem Adekunle Application of Chebyshev polynomial basis function on the solution of Volterra integro-differential equations using Galerkin method [(Articles in Press)]
  • Onyenegecha, Chibueze Paul Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential [Volume 1, Issue 3, 2021, Pages 1-15]

P

  • Peter, Olumuyiwa James Application of Chebyshev polynomial basis function on the solution of Volterra integro-differential equations using Galerkin method [(Articles in Press)]

R

  • Rahsepar Fard, Kheirolah An evaluation for meaning in life by DEMATEL method [(Articles in Press)]
  • Ramazan Boroujerdi, Ali Seismic bearing capacity of strip footings adjacent to slopes using pseudo dynamic approach [Volume 1, Issue 2, 2021, Pages 17-41]
  • Rath, Biswanath A method on generation of finite level(s) in real and complex systems [(Articles in Press)]

S

  • Sahandi, Robabeh ‎Solvabiltiy for a system of boundary value problems by fixed point theory [Volume 1, Issue 2, 2021, Pages 42-47]
  • Sahandi, Robabeh Multiplicity of solutions for nonlinear systems with two-point BVP [Volume 1, Issue 3, 2021, Pages 44-49]
  • Samei, Mohammad Esmael Mittag-Leffler-Hyers-Ulam-Rassias stability of cubic functional equation [Volume 1, Issue 4, 2021, Pages 14-21]
  • Sharifi, Javad Mathematical computation of quantum optical control systems [Volume 1, Issue 1, 2020, Pages 25-31]
  • Sheshpari, Fatemeh Computational modelling of energy pile systems [Volume 1, Issue 2, 2021, Pages 48-60]
  • Shojaei, Mohammad Reza Investigation of light nuclei in the cluster model by means of relativistic and non-relativistic systems [Volume 1, Issue 1, 2020, Pages 32-42]
  • Solaimani, Mehdi Legendre wavelets technique for special Initial-Value problem for the quarter plain of heat transfer [Volume 1, Issue 1, 2020, Pages 1-8]

T

  • Taghavi, Ali A dynamical approach to quasi analytic type problems [Volume 1, Issue 3, 2021, Pages 39-43]
  • Tarasenka, Anna Computational method for determining the bound state oscillator frequency [Volume 1, Issue 3, 2021, Pages 16-22]

U

  • Udensi, Solomon C Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential [Volume 1, Issue 3, 2021, Pages 1-15]
  • Ukewuihe, Udoka M Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential [Volume 1, Issue 3, 2021, Pages 1-15]

Y

  • Yazdankish, Enayatolah Analytical Bound-State solution of the Schrodinger equation for the morse potential within the Nikiforov-Uvarov method [Volume 1, Issue 2, 2021, Pages 61-70]
  • Yusuf, Bazata Hussaini Mathematical modelling and vaccination acceptability analysis of COVID-19 in Nigeria [(Articles in Press)]

Z

  • Zavvartorbati, Ahmad Newton-Krylov generalized minimal residual algorithm in solving nonlinear Volterra-Fredholm-Hammerstein integral equations [Volume 1, Issue 2, 2021, Pages 1-16]